MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH XB; MESH, SURGICAL, POLYMERIC

ASPIDE MEDICAL SURGIMESH XB; MESH, SURGICAL, POLYMERIC
Model Number SURGIMESH XB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had an open umbilical hernia repaired by (b)(6) md, (b)(6) hospital, using surgimesh xb ck-7 on (b)(6) 2017.Subsequently the patient developed a bowel obstruction.(b)(6), md re-operated laparoscopically and found adhesions between the bowel, abdominal wall, xb tintrack7 and other loops of bowel.The xb tintrack7 was noted to not be flat against the abdominal wall.After carefully lysing all adhesions without developing any enterotomies, dr.(b)(6) repaired the hernia with another umbilical type of mesh.The patient recovered from surgical procedure.

Brand Name
SURGIMESH XB
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ASPIDE MEDICAL
246 allee lavoisier
la talaudiere, 42350
FR  42350
MDR Report Key7099277
Report Number3006617478-2017-00006
Device Sequence Number16618309
Product Code FTL
UDI-Device Identifier03700296903265
UDI-Public03700296903265
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K120025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/11/2019
Device Model NumberSURGIMESH XB
Device Catalogue NumberTINTRACK7
Device Lot NumberF13790A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;